Relative transition probabilities of F(I) spectral lines in the visible. Lokner, V., Vadla, Č., & Vujnović, V. Journal of Quantitative Spectroscopy and Radiative Transfer, 30(2):187-191, 8, 1983.
Relative transition probabilities of F(I) spectral lines in the visible [link]Website  bibtex   
@article{
 title = {Relative transition probabilities of F(I) spectral lines in the visible},
 type = {article},
 year = {1983},
 identifiers = {[object Object]},
 pages = {187-191},
 volume = {30},
 websites = {http://linkinghub.elsevier.com/retrieve/pii/0022407383901000},
 month = {8},
 id = {bb65bd57-2cef-3017-9738-b7a4dd4670a9},
 created = {2016-11-23T10:31:51.000Z},
 file_attached = {false},
 profile_id = {12182ba0-f80b-33ff-8da5-1813b38b682d},
 group_id = {78478fd0-4e1b-36b3-861f-d56370839b01},
 last_modified = {2017-03-14T14:41:16.701Z},
 read = {false},
 starred = {false},
 authored = {false},
 confirmed = {true},
 hidden = {false},
 citation_key = {Lokner1983},
 private_publication = {false},
 bibtype = {article},
 author = {Lokner, V and Vadla, Čedomil and Vujnović, V.},
 journal = {Journal of Quantitative Spectroscopy and Radiative Transfer},
 number = {2}
}

Downloads: 0